It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board

  • Upper arm pain and pravastatin

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 03-29-2015, 07:37 PM   #1
    trxe
    Newbie
    (female)
     
    trxe's Avatar
     
    Join Date: Mar 2015
    Posts: 1
    trxe HB User
    Upper arm pain and pravastatin

    I have taken pravastatin for a number of years now, but I have begun to have severe pain in my upper left arm. At first I thought it might be a recurrence of incipient "frozen shoulder"I had about six years ago-- that pain was bilateral.

    Has anyone experienced this symptom in conjunction with pravastatin?

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply

    Tags
    muscle aches, muscle pain, pravastatin



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:47 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!